# SDR T17A20200811047

- Difficulty date: January 5, 2021
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N496TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK561
- Aircraft time: 6,172 hours, 4,880 cycles
- Engine: Pwc JT15D5D
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Inlet
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPLEMENTAL INFORMATION) LT ENGINE INLET HAS A CRACK, ABOVE STARTER/GEN INLET DUCT ON THE INSIDE.
